Does clindamycin contain sulfa, and is it normal for ones foot to swell while on it?

Question is Closed
Report Favorite

Answers (1)

Anonymous

23 Oct 2009

If you have anything swelling, please call the doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on atralin and clindamycin for 3 weeks and I have more pus pimples? Is this normal?

When will it get better? I have lots of more red marks all over my face, and an increase of holes. is this normal? and my face is extremely hellish ...

1 answer 25 Jul 2010

Is it normal to feel usually tired while on high doses of Clindamycin (300mg 4x a day for 10 days)?

I have been taking Clindamycin for a dental infection, and once I was on it for about 72 hours, which I guess is the time it took the medication to ...

0 answers 9 Sep 2011

How effective is Clindamycin on foot infections?

I have a serious foot infection on my right foot underneath my toes. I just started taking the medicine yesterday. How long does it take before i ...

3 answers 3 Nov 2012

Clindamycin induced diahrrea?

Hi - I have had diahrrea for about two months from taking Clindamycin. My doctor doesn't seem very alarmed and has recommended taking ...

2 answers 20 Mar 2013

I recently had knee surgery{total replacement].they did a nerve block,.after surgery my foot began?

... to swell{on the same side as they surgery]. the Dr stated it is not normal and I will have to see a neurologist, it has been six weeks since the ...

0 answers 24 Mar 2015